# SDR SWAA2022122072193

- Difficulty date: November 15, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663 Bulhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663.75 VAPOR WEB HAS A VERTICAL CRACK 16 IN LONG AT RBL 31.83 BETWEEN WL 155 AND WL 170.  STOP DRILLED SIZE 0.25 AT THE END OF THE CRACK ON VAPOR BARRIER IAW SRM 57-10-10-2R-2 PARA 6.A.  PERFORMED VISUAL AND TAP TEST INSPECTION ON DAMAGED VAPOR BARRIER AND FOUND CRACK 16' IN LONG IAW NDTM 51-05-01.  PREPARED DAMAGED AREA IAW SRM 51-70-04-2R-0.   REPAIRED IAW SRM 51-70-04-2R-0 AND PERFORMED A TAP TEST ON REPAIR AREA, NO DELAMINATION FOUND.
